# SDR AU510001610

- Difficulty date: June 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Out Of Adjust
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RETRACTION SYSTEM MISRIGGED.  NLG FAILED TO FULLY RETRACT INTO THE WHEEL WELL, LEAVING THE DOORS WIDE OPEN AND THE NOSEWHEEL HANGING OUT BY APPROXIMATELY 127MM TO 152.4MM (5IN TO 6IN).  NLG WAS CORRECTLY RIGGED IN THE DOWN POSITION.
